Adventures Suck When You're Having Them

May 26, 2010

Had the much feared allergic reaction to my allergy shots.


Hello, hives.  I hate you.  You can suck it.  You and your friend, Epinephrine.

4 Response to "Adventures Suck When You're Having Them"

Anonymous Says:

That really sucks. Have to visit the ER?

Ronnie Says:

awful, just awful! Hope you get some relief soon!!!

Pammer Says:

Been thinkin' of you - hope today is a better day.

Want me to punch the allergist in the face?

knighton Says:

Hi all! Thanks for the kind wishes; I'm all better now. Mostly. Except for the injection site, which is both the size and shape of The Big Island. And still itches.

Anyway, we didn't end up at the emergency room b/c the clinic staff are awesome and pumped me so full of drugs that the reaction subsided within about a half-hour.

But not so awesome that it didn't recur when I got home and into my jammies. Which was tons of fun. Anyway, 40mg prednisone and 3 benadryl later, I'm all back to normal. And so very tired.

Anyway, love ya'll! Thank you!